# SDR FDEA202001160148

- Difficulty date: January 16, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER UPPER AUXILIARY FUEL TANK STRINGER 47 FOUND CRACK FROM XCW -14.2 TO XCW -  23 CENTER UPPER AUXILIARY FUEL TANK CRACKED STRINGER 47 FROM XCW -14.2 TO XCW -23   CARRIED OUT REPAIR AS PER SRM 57-10-03-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
